null
SALE

Excedrin Extra Strength Pain Reliever And Pain Reliever Aid Caplets - 100 Ea

UPC:
300672000910
Availability:
In Stock

Was: $14.44
Price: $12.89
(No reviews yet)

Current Stock:
MANUFACTURER: NOVARTIS CONSUMER HEALTH
Excedrin Extra Strength Pain Reliever and Pain Reliever Aid Caplets

Temporarily relieves minor aches and pains due to:Headache, Muscular Aches, Premenstrual and Menstrual Cramps, Cold, Sinusitis, Arthritis, Toothache.

Please Read Item Label and Packaging for Recent Product Information.

Do not use more than directed (see overdose warning) Drink a full glass of water with each dose.

Adults and children 12 years and over:-take 2 caplets every 6 hours; not more than 8 caplets in 24 hours.

Children under 12 years:-ask a doctor.

Store at controlled room temperature 20-25°C (68-77°F) Read all product information before using. Keep this box for important information.

Reyes Syndrome:-Children and teenagers who have or are recovering from chicken pox or flu like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reyes Syndrome, a rare but serious illness.

Allergy Alert:-Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma, shock

Liver Warning:-This product contains acetaminophen. Severe liver damage may occur if you take more than 8 caplets in 24 hours, which is the maximum daily amount. With other drugs containing acetaminophen. 3 or more alcoholic drinks every day while using this product

Stomach Bleeding Warning:-This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if age 60 or older. Have had stomach ulcers or bleeding problems. Take a blood thinning (anticoagulant) or steroid drug. Take other drugs containing or non NSAIDs (aspirin, ibuprofen, naproxen, or others) Have 3 or more alcoholic drinks every day while using this product. Take more or for a longer time than directed.

Caffeine Warning:-The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heart beat.

Do not use:-If you have ever had an allergic reaction to acetaminophen, aspirin or any other pain reliever and fever reducer. With any other drug containing acetaminophen ( or non). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

Ask a Doctor Before Use If You Have:-liver disease, stomach bleeding. having a history of stomach problems, such as heartburn. having high blood pressure, heart disease, liver cirrhosis, or kidney disease, taking a diuretic, asthma.

Ask a doctor or pharmacist before use if you are taking:any other drug containing an NSAID ( or non), a blood thinning for (anticoagulation) or steroid drug, a drug for diabetes, gout, or arthritis, any other drug, or are under a doctors care for any serious condition.

Stop use and ask a doctor if:-an allergic reaction occurs. Seek medical help right away. Experience any of the following signs of stomach bleeding, feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better. Ringing in the ears or loss of hearing occurs. painful area is red or swollen. pain gets worse or lasts for more than 10 days. Fever gets worse or lasts more than 3 days. Any new symptoms occur

If pregnant or breast feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless specifically directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.

Keep out of reach of children.

In case of overdose, get medical help or contact a poison control center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Please read all label information carefully on delivery and prior to use.

*Note: All pictures shown are for illustration purposes only. Actual product may vary due to product enhancement.

Customer Testimonials

star rating  4.7 Rating     1374 Reviews

I was very pleased with my experience with myotcstore.com! I had an item that I have had a very hard time finding and they had it available and i ordered it on Tuesday and received it on Saturday.

February 13, 2023

Misty Etheridge

star rating

I found the product I wanted at a fair price. Shipping cost was minimal and I got it within a week. It would have cost more than twice as much on Amazon.

February 14, 2023

Jamie Davilla

star rating

This was my first time to shop here and the service and product availability was incredible. The items arrived really fast as well. I will definitely be a repeat customer and I hightly recommend this site.

February 16, 2023

A reviewer

star rating

Just as promised I received the Hask coconut-oil 14 count for much better price than other companies were asking for same!

September 18, 2022

Kathy Manos

star rating
Fast And Free Shipping On Select Products